# SDR DXTA2012070205024

- Difficulty date: June 29, 2012
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N901QS
- Make and model: Cessna 750
- Aircraft serial: 7500102
- Aircraft time: 11,797 hours, 7,172 cycles
- Engine: Allsn AE3007C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH REPAIR FOR RT WING FUEL PANEL LANDS THAT ARE BEYOND MM SPECS.  ACCOMPLISHED REPAIRS TO THE RT WING FUEL PANEL LANDS IAW REPORT NR: S-750-ATA57/09RD REPAIR DEFINITION, REPAIR OF LOWER WING SKIN ACCESS DOOR CORROSION DATED OCTOBER 2, 2012.
